# SDR QXEA2025041800120

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 2,239 hours, 2,009 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG950
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 2,236 hours, 2,006 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE RECEIVED A ENG1 NO DISPATCH MASTER CAUTION WITH AN ASSOCIATED ENG1 FADEC FAULT ADVISORY. REMOVED FROM SERVICE. INTERROGATED CMC FOUND FAULT CODES 73216117E WITH FIM TASK 71-00-00-810-801-A AND 73-21-00-810-844-A. WITH POSSIBLE LR L1 FAULT FADEC. REMOVED AND REPLACED #1 ENGINE FADEC REF LMM 73-00-00-800-801. OPS CHECK GOOD. NO EICAS MESSAGE REMAINED. A/C GOOD FOR SERVICE. RETURNED TO SERVICE.
